# SDR ASAA2014121609971

- Difficulty date: December 16, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 31,748 hours, 9,492 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT MISSING, ACFT GROUNDED.  PERFORMED C/B RESET, REF FIM 23-15-801. GROUND VERIFICATION SUCCESSFUL.
